| Model Number |
CONSOLE PLUS |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A1:a5: patient information was not provided.H11: livanova deutschland manufactures the essenz heart-lung machine (hlm).Livanova has initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that a sucker pump of an essenz heart-lung machine (hlm) was not working.The issue occurred during procedure.There is no report of any patient injury.